Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Cohomology of homogeneous spaces


Author: Paul F. Baum
Journal: Bull. Amer. Math. Soc. 69 (1963), 531-533
DOI: https://doi.org/10.1090/S0002-9904-1963-10984-2
MathSciNet review: 0148804
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Armand Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115–207 (French). MR 0051508, https://doi.org/10.2307/1969728
  • 2. Raoul Bott, On torsion in Lie groups, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 586–588. MR 0062750
  • 3. Henri Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 57–71 (French). MR 0042427
  • 4. Oscar Zariski and Pierre Samuel, Commutative algebra. Vol. II, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-London-New York, 1960. MR 0120249


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10984-2